# SDR QMLA2025100620099

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N410W
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8240
- Aircraft time: 2,260 hours, 8,827 cycles
- System (JASC): 2300 · Communications System
- Part: Ics Box
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEAVY STATIC IN ICS SYSTEM.  PROBLEM OCCURRED  APPROXIMATELY 10-12 MINUTES IN FLIGHT AND THEN DISAPPEARED. INSPECTED AUDIO CONTROLLER/INTERCOM HARNESS AND PINS, COULD NOT DUPLICATE. THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF # MEC-016217
